Properties of lot sizing rules under lumpy demand

Kingsman, B G and Pujawan, I N (2002) Properties of lot sizing rules under lumpy demand. International Journal of Production Economics, 81 (8). pp. 295-308. ISSN 0925-5273

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Journal of Production Economics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43648
Deposited By:
Deposited On:
11 Jul 2011 18:02
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Oct 2020 01:44